# SDR HNAA2019093000290

- Difficulty date: September 26, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 45,953 hours, 42,408 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  639     36-21  2095942  26SEP19  PWM  CLOSE
      ON TAKEOFF ROLL BLD 1 VLV FAIL MESSAGE APPEARED ON E
      ICAS.
FACT  27SEP19  03:49  MDT
            R&R'D #1 BLEED VALVE & REACTIVATED IRT EMB MM
            36-11-05. GROUND RUN OPS CHECK GOOD AT THIS TIME.
